# SDR 03FDEA01449

- Difficulty date: September 1, 2003
- Submitted: September 5, 2003
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11
- Aircraft serial: 48459
- Aircraft time: 40,211 hours, 9,258 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING I/B FLAP O/B HINGE (FLAP SIDE) LOWER  O/B BORE FOUND CORRODED.  RT WING I/B FLAP O/B HINGE (FLAP SIDE) LOWER O/B BORE (PIVOT HOLE)   CORROSION REMOVED AND REPAIRED AS PER EA 1-5750-72651 TITLE : WINGS - TRAILING   EDGE DEVICES - RT I/B FLAP O/B AFT HINGE PIVOT BORE CORROSION.
